# SDR CHQA200700025

- Difficulty date: June 17, 2007
- Submitted: June 18, 2007
- Operation: Air carrier
- Aircraft: N652BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7429
- Aircraft time: 13,497 hours, 11,433 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: V
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLIGHT 3268 - DFW-CLE - IN CRUISE FLIGHT, FLIGHT ATTENDANT CALLED AND SAID THE BACK WAS COLD. TURNED UP THE RIGHT PACK.  FLIGHT ATTENDANT CALLED BACK AND SAID IT WAS STILL COLD IN THE BACK; PULLED UP ECS PAGE AND TURNED THE PACK UP AGAIN AND MONITORED IT.  ABOUT 5 MINUTES LATER, RECEIVED SMOKE TOILET INDICATION.  THERE WAS NO FIRE OR SMOKE IN THE CABIN BUT SMELL WAS ABOUND.  TURNED PACK BACK DOWN TO FULL COLD, RAN QRH, SMELL DISAPPEARED.  FLIGHT ATTENDANT PULLED THE SAFETY PIN ON THE HALON BOTTLE AND WENT BACK, BUT THERE WAS NO FIRE AND THE SMELL WAS GONE.  MAINTENANCE REMOVED AND REPLACED THE SEAL.
